MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171050440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel of the left forearm.A 5.0 x 40, 40cm mustang balloon catheter was advance for dilation.During the procedure, the balloon ruptured just before the fifth inflation at 24 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with a different device.There was no patient complications noted as a result of this event, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
Correction to field d4: lot number from 0034091704 to 0033371086.D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21963825
Report Number2124215-2025-28732
Device Sequence Number15766163
Product Code FGE
UDI-Device Identifier08714729793731
UDI-Public(01)08714729793731(17)270206(10)33371086
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171050440
Device Catalogue NumberH74939171050440
Device Lot Number0033371086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/13/2025
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - RADIFOCUS 035; GUIDEWIRE - RADIFOCUS 035; INFLATION DEVICE - ENCORE 26; INFLATION DEVICE - ENCORE 26; INTRODUCER SHEATH - VAIVT ACE 5FR; INTRODUCER SHEATH - VAIVT ACE 5FR
Patient SexUnknown